# SDR R61A201710160753

- Difficulty date: October 4, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N123HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000199
- Aircraft time: 25,599 hours, 20,299 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 17012118001
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER AT FRAME 16 CORRODED. REMOVED THE DOUBLER, DRILLED A NEW DOUBLER AND PREPPED FOR INSTALLATION IAW SRM 51-41-02, 51-40-02, AND 51-23-04.  INSTALLED THE FRAME DOUBLER IAW SRM 51-41-02.
